# SDR 0100033269

- Difficulty date: January 5, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 5,249 hours, 2,344 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161212
- Condition: Leaking
- Location: Hyd Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED HYD Y RSVR LO LVL MESSAGE.  FOLLOWED COM PROCEDURES.  RETURNED TO DEPARTURE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING O-RING ON PTU QUICK DISCONNECT COUPLING.  LEAK CHECK OK.
